MathSciNet Relay Station
MathSciNet bibliographic data
MR983457 11F41 (11G18 11R39)
Blasius, D.; Rogawski, J. Galois representations for Hilbert modular forms. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 65–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement